MathSciNet Relay Station
MathSciNet bibliographic data
MR2278137 93C42 (93D21)
Nguang, Sing Kiong; Shi, Peng; Ding, Steven Delay-dependent fault estimation for uncertain time-delay nonlinear systems: an LMI approach. Internat. J. Robust Nonlinear Control 16 (2006), no. 18, 913–933.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement